Sign up Calendar Latest Topics
 
 
 


Reply
  Author   Comment  
dixie

explorer
Registered:
Posts: 7
Reply with quote  #1 
My blood test for D-3 when taken the first time was a 31.  They retook it last month and it had dropped to a 24 even after taking 2000 mg a day of D-3.

So the gp put me on a loading dose of 50,000 a week for eight weeks.

I took the first one today and soon after became very tired and the top of my thigh felt like it was burning and it seems like my joint pain was worse.

Anyone who had loading doses ever had any problems? 
SoCalLisa

Avatar / Picture

Goddess Forever
Registered:
Posts: 2,134
Reply with quote  #2 
Hi there...I did have the megadoses of D3 also..but I did not have any side
effects (that was a new experience for me) from them...maybe someone else can offer advise...


__________________
"One's mind, once stretched by a new idea, never regains its original dimensions."
-Oliver Wendell Holmes
nosurrender

Avatar / Picture

Moderator
Registered:
Posts: 7,476
Reply with quote  #3 
Dixie, I never heard of that either. Like Socal, I was surprised I didn't have a single side effect from the mega dose.
I hope you can find out what is wrong.
hugs
g


__________________


WE WILL PREVAIL





Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.